RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 290, Number 4, Pages 796–800 (Mi dan8420)  

MATHEMATICS

A class of nonlinear conjugation problems with shift for analytic functions

E. V. Tyurikov

Rostov-on-Don Institute of Agriculture Machinery

Full text: PDF file (586 kB)

Bibliographic databases:
UDC: 517.544+517.948
Presented: П. Я. Кочина
Received: 06.06.1985

Citation: E. V. Tyurikov, “A class of nonlinear conjugation problems with shift for analytic functions”, Dokl. Akad. Nauk SSSR, 290:4 (1986), 796–800

Citation in format AMSBIB
\Bibitem{Tyu86}
\by E.~V.~Tyurikov
\paper A class of nonlinear conjugation problems with shift for analytic
functions
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 290
\issue 4
\pages 796--800
\mathnet{http://mi.mathnet.ru/dan8420}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=863357}
\zmath{https://zbmath.org/?q=an:0616.30038}


Linking options:
  • http://mi.mathnet.ru/eng/dan8420
  • http://mi.mathnet.ru/eng/dan/v290/i4/p796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019